CSpace
Zero relaxation limit for piecewise smooth solutions to a rate-type viscoelastic system in the presence of shocks
Li, HL; Pan, RH
2000-12-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume252Issue:1Pages:298-324
AbstractWe study a rate-type viscoelastic system proposed in I. Suliciu (Int. J. Engng. Sci. 28 (1990), 827-841), which is a 3 x 3 hyperbolic system with relaxation. As the relaxation time tends to zero, this system converges to the well-known p-system formally. Zn the case that the solutions of the p-system are piecewise smooth, including finitely many noninteracting shock waves, we show that there exist smooth solutions for Suliciu's model which converge to those of the p-system strongly as the relaxation time goes to zero. The method used here is the so-called matched asymptotic analysis suggested in J. Goodman and Z. P. Xin (Arch. Ration. Mech. Anal. 121 (1992), 235-265), which includes two parts: the matched asymptotic expansion and stability analysis. (C) 2000 Academic Press.
Keywordpiecewise smooth solution viscoelasticity matched asymptotic analysis zero relaxation limit
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000165829700017
PublisherACADEMIC PRESS INC
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15130
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, HL,Pan, RH. Zero relaxation limit for piecewise smooth solutions to a rate-type viscoelastic system in the presence of shocks[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2000,252(1):298-324.
APA Li, HL,&Pan, RH.(2000).Zero relaxation limit for piecewise smooth solutions to a rate-type viscoelastic system in the presence of shocks.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,252(1),298-324.
MLA Li, HL,et al."Zero relaxation limit for piecewise smooth solutions to a rate-type viscoelastic system in the presence of shocks".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 252.1(2000):298-324.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, HL]'s Articles
[Pan, RH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, HL]'s Articles
[Pan, RH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, HL]'s Articles
[Pan, RH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.